# SDR UPS99531138

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: RB211535E437
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PACK SMELL DURING FLIGHT, MOSTLY ON LEFT PACK.  RIGHT PACK FREE OF SMELL IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE PER TC NR 5001.
